# SDR SWAA2019110738671

- Difficulty date: November 7, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 24,116 hours, 10,589 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Mismanufactured
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR ESCAPE SLIDE IS NOT PACKED PROPERLY. / REPACKED AFT GALLEY SERVICE DOOR SLIDE PER WORK INSTRUCTION NO. 725-61-06.
